MathSciNet Relay Station
MathSciNet bibliographic data
MR1155524 33C10
Mercer, A. McD. The zeros of $az^2J''_\nu(z)+bzJ'_\nu(z)+cJ_\nu(z)$ as functions of order. Internat. J. Math. Math. Sci. 15 (1992), no. 2, 319–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement